Title

On Well-Rounded Ideal Lattices II

Document Type

Article

Department

Mathematics (CMC)

Publication Date

2-2013

Abstract

We study well-rounded lattices which come from ideals in quadratic number fields, generalizing some recent results of the first author with Petersen [On ideal well-rounded lattices, Int. J. Number Theory 8(1) (2002) 189–206]. In particular, we give a characterization of ideal well-rounded lattices in the plane and show that a positive proportion of real and imaginary quadratic number fields contains ideals giving rise to well-rounded lattices.

Comments

Please note that this article was published in the International Journal of Number Theory 9.1 (2013), doi: 10.1142/S1793042112501291. © World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijnt

Rights Information

© 2013 World Scientific Publishing Company